|Oxandrine and Deca
Jun 30, 2003
Just a general question. Is it safe to take 10mg of Oxandrin daily and weekly injections of Deca-durabolin at the same time?
Response from Ms. Fields-Gardner
It has been done. The questions to be answered to determine the best course of action include:
Do you have hypogonadism (low testosterone levels)?
Do you have a problem with weight loss?
Is there a problem with body composition?
What doses of each and how long is therapy planned?
If you have hypogonadism, you will want to have a therapy that can replace the level to normal. This may include testosterone injections, a patch, or gel. If there is any problem with weight loss then you need to make sure that you get the calories you need to make sure that the testosterone can be properly utilized. If you have lost more than 10% of your normal weight, low testosterone can be expected. You can use a combination to normalize testosteron and add weight. Sometimes body composition is not normalized when regaining weight. Then the anabolic can help to even this problem out and put some emphasis on regaining important lean tissues. And, finally, though every opinion may be different on this, the therapies should be used as long as needed and no longer if at all possible. That means that you may want to cycle on and off of therapy to reduce risk of adverse effects. Safe is different for different people... your doctor will need to monitor you routinely to find out where that fine line is for you.
Sex drive down
- Fever After Rubbing Penis Worried I Have HIV
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
- Sore On Penis After Rubbing Vagina Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Can Mosquitoes Give You Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.